# SDR SIMA3233

- Difficulty date: November 18, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

TPA - FLT 5239 - DURING CRUISE FLIGHT, THE RIGHT MAIN LANDING GEAR UNLOCK LIGHT CAME ON INTERMITTENTLY WITH ASSOCIATED VIBRATIONS AT AIRSPEEDS OF 170 KNOTS AND ABOVE.  (M)
